Hokkaido Mathematical Journal

No.1

TAKEUCHI Tsutomu,
On cofinite-dimensional modules
Hokkaido Mathematical Journal, 5 (1976) pp.1-43
SUGANO Kozo,
On projective H-separable extensions
Hokkaido Mathematical Journal, 5 (1976) pp.44-54
KURATA Masahiro,
Homotopy groups of s.s. complexes of embeddings
Hokkaido Mathematical Journal, 5 (1976) pp.55-66
NAKAGAWA Hisao, TAKAGI Ryoichi,
Kaehler submanifolds with RS=0 in a complex projective space
Hokkaido Mathematical Journal, 5 (1976) pp.67-70
IZUCHI Yuko,
Rational approximation with C(∂ K)=R(∂ K)
Hokkaido Mathematical Journal, 5 (1976) pp.71-80
KOBAYASHI Kazuaki,
Almost immersions
Hokkaido Mathematical Journal, 5 (1976) pp.81-87
NAKAZI Takahiko,
Nonmaximal weak-* Dirichlet algebras
Hokkaido Mathematical Journal, 5 (1976) pp.88-96
KURAMOCHI Zenjiro,
Analytic functions in a neighbourhood of irregular boundary points
Hokkaido Mathematical Journal, 5 (1976) pp.97-119
SATO Shinsaku, SHIROTA Taira,
Remarks on modified symmertrizers for 2×2 hyperbolic mixed problems
Hokkaido Mathematical Journal, 5 (1976) pp.120-138
HASEGAWA Izumi,
Characterization of the p-conformally flat Riemannian manifold
Hokkaido Mathematical Journal, 5 (1976) pp.139-144
TANAKA Hiroshi,
Metrics induced by capacities and boundary behaviors of quasiconformal mappings on open Riemann surfaces
Hokkaido Mathematical Journal, 5 (1976) pp.145-154